# SDR C2XA09IA313

- Difficulty date: December 9, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 23,341 hours, 22,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED AISLE PATH EMERGENCY LIGHTS TO BE INOPERATIVE IN THE REAR OF THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE LAST INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
